# SDR USAA2012111200008

- Difficulty date: November 8, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 27,800 hours, 21,705 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D57251311202
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 FRETTING CORROSION ON LOWER LEFT WING FUEL ACCESS PANEL 540JB BETWEEN RIB 14 TO RIB 15 & BETWEEN S8L TO S11L.  REPLACED LOWER LEFT WING FUEL ACCESS PANEL 540JB IAW A319 SRM 51-23-06.
